# SDR 08FDEA03941

- Difficulty date: September 18, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC15171485
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 11R, BS 1500, HAS CORROSION ON ANGLE FITTING ATTACHMENT TO FRAME.  REMOVED AND REPLACED STRINGER 11R, BS 1460-1640, IAW SRM 51-40-02 AND SRM 53-00-03, FIGURE 101, DETAIL 2.  THIS REPAIR IS CLASSIFIED AS A CATEGORY "A" MAJOR REPAIR WITH NO FOLLOW UP TRACKING.
